# SDR AALA202503202283

- Difficulty date: March 16, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 69,077 hours, 29,151 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 9819663
- Condition: Inoperative
- Location: Zone 100
- Part time: 5,289 hours, 2,612 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

AN EMERGENCY WAS DECLARED DUE TO: DURING CLIMBOUT AIR CONDITION MASTER CAUTION WITH PRESSURIZATION PANEL AUTO FAIL ILLUMINATED; AIRCRAFT FAILED TO PRESSURIZE, CABIN ALTITUDE WAS CLIMBING WITH AIRCRAFT AND DIFFERENTIAL PRESSURE REMAINED ZERO, WAS ABLE TO USE MANUAL MODE TO CONTROL OUTFLOW VALVE. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT PHX.  FOUND CPC NUMBER 2 INOPERATIVE. REMOVE AND REPLACED BOTH CPC NUMBER 1 (AALA202503177539) AND CPC NUMBER 2 (AALA202503202283). PER AMM 21-31-01. SYSTEM GROUND TEST CHECK GOOD.
